Differential and Integral Equations

A non-monotone nonlocal conservation law for dune morphodynamics

Nathaël Alibaud, Pascal Azerad, and Damien Isèbe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We investigate a non-local, non-linear conservation law, first introduced by A.C. Fowler to describe morphodynamics of dunes, see [6, 7]. A remarkable feature is the violation of the maximum principle, which allows for erosion phenomenon. We prove well posedness for initial data in $L^2$ and give an explicit counterexample for the maximum principle. We also provide numerical simulations corroborating our theoretical results.

Article information

Source
Differential Integral Equations, Volume 23, Number 1/2 (2010), 155-188.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019392

Mathematical Reviews number (MathSciNet)
MR2588807

Zentralblatt MATH identifier
1240.86010

Subjects
Primary: 47J35: Nonlinear evolution equations [See also 34G20, 35K90, 35L90, 35Qxx, 35R20, 37Kxx, 37Lxx, 47H20, 58D25] 47G20: Integro-differential operators [See also 34K30, 35R09, 35R10, 45Jxx, 45Kxx] 35L65: Conservation laws 35B50: Maximum principles 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 65M06: Finite difference methods

Citation

Alibaud, Nathaël; Azerad, Pascal; Isèbe, Damien. A non-monotone nonlocal conservation law for dune morphodynamics. Differential Integral Equations 23 (2010), no. 1/2, 155--188. https://projecteuclid.org/euclid.die/1356019392


Export citation